Hi, I used a product to remove a mole on my face called dermatend (uses bloodroot). The product worked, but it left a very small scar, which I really could care less about, but with the scar came redness. It's now a year later and I still have a really distinguishable patch of redness on my cheek. I figured the redness would fade with time, but I thought it wouldn't take longer than a year. I used the product on two facial moles and it took about 7 months for the redness to fade on one, but the other has no signs of getting better. Any suggestions? Thanks in advance!
This may be postinflammatory pigmentation. I suggest that you apply vitamin E over the area to help smoothen the skin and flatten the scar. This may take quite sometime. Try to observe if the cream also decreases the redness. If this is a small area, apply sunblock cream over the face each time you go outdoors. This will help decrease the pigmentation.
I can not say for sure .This depends on the depth of the scar and other factors like increased sunlight exposure and other irritants. Applying sunscreen over the face will help decrease discolorations and it will also help protect the face. The skin regenerates and in time , scars will even out and discolorations improve. Apply moisturizer to help smoothen the skin.
Also, we have to consider here a possible reaction to the product you are applying. Has the product aggravated the skin condition?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.